# SDR DALA2016122210110

- Difficulty date: December 21, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 39,895 hours, 27,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED AT BS 200  LBL 8.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-30-02 AND DWG 9936534.
